# SDR PN12001F00000

- Difficulty date: June 4, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N203HA
- Make and model: Bell 407
- Aircraft serial: 53023
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040038101
- Part serial: A40
- Condition: Corroded
- Location: Main Rotor
- Part time: 942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED 60 MONTH MAST INSPECTION, FOUND CORROSION ON MAST POLE IN AREA ON RETAINING NUT THREADS, AND THE RETAINING NUT THAT WAS BEYOND ALLOWABLE LIMITS IAW PRODUCT SUPPORT EVALUATION.  REPLACED MAST POLE AND RETAINING NUT.  THERE WAS NO TORQUE ON THE RETAINING NUT WHEN REMOVED FOR THE INSPECTION AND THE PRO-SEAL WAS NOT SEALING AGAINST THE MAST POLE, THUS CAUSING MOISTURE AND CORROSION ON THE POLE AND RETAINING NUT.
